# SDR 2005UALA00135

- Difficulty date: February 10, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 23,468 hours, 6,340 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT STA 600 TO 620 BETWEEN STR 15L AND 18L HAS 8 EACH DENTS.  PARTIAL SKIN REPLACEMENT ACCOMPLISHED.  PARTIAL SKIN PANEL REMOVED AND NEW SECTION SPLICED IN USING SPLICE DOUBLERS AND TRIPLERS.
